RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. RAN. Ser. Mat., 2012, Volume 76, Issue 6, Pages 45–80 (Mi izv7796)  

This article is cited in 5 scientific papers (total in 5 papers)

Dissipative effects in a linear Lagrangian system with infinitely many degrees of freedom

A. V. Dymov

M. V. Lomonosov Moscow State University, Faculty of Mechanics and Mathematics

Abstract: We consider the problem of potential interaction between a finite-dimensional linear Lagrangian system and an infinite-dimensional one (a system of linear oscillators and a thermostat). We study the final dynamics of the system. Under natural assumptions, this dynamics turns out to be very simple and admits an explicit description because the thermostat produces an effective dissipation despite the energy conservation and the Lagrangian nature of the system. We use the methods of [1], where the final dynamics of the finite-dimensional subsystem is studied in the case when it has one degree of freedom and a linear potential or (under additional assumptions) polynomial potential. We consider the case of finite-dimensional subsystems with arbitrarily many degrees of freedom and a linear potential and study the final dynamics of the system of oscillators and the thermostat. The necessary assertions from [1] are given with proofs adapted to the present situation.

Keywords: Lagrangian systems, Hamiltonian systems, systems with infinitely many degrees of freedom, final dynamics.

DOI: https://doi.org/10.4213/im7796

Full text: PDF file (778 kB)
References: PDF file   HTML file

English version:
Izvestiya: Mathematics, 2012, 76:6, 1116–1149

Bibliographic databases:

Document Type: Article
UDC: 517.937+517.938
MSC: 37K45, 37L15, 42A38, 46F12, 70H14
Received: 18.05.2011
Revised: 29.12.2011

Citation: A. V. Dymov, “Dissipative effects in a linear Lagrangian system with infinitely many degrees of freedom”, Izv. RAN. Ser. Mat., 76:6 (2012), 45–80; Izv. Math., 76:6 (2012), 1116–1149

Citation in format AMSBIB
\Bibitem{Dym12}
\by A.~V.~Dymov
\paper Dissipative effects in a~linear Lagrangian system with infinitely many degrees of freedom
\jour Izv. RAN. Ser. Mat.
\yr 2012
\vol 76
\issue 6
\pages 45--80
\mathnet{http://mi.mathnet.ru/izv7796}
\crossref{https://doi.org/10.4213/im7796}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3074417}
\zmath{https://zbmath.org/?q=an:1261.37032}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2012IzMat..76.1116D}
\elib{http://elibrary.ru/item.asp?id=20359154}
\transl
\jour Izv. Math.
\yr 2012
\vol 76
\issue 6
\pages 1116--1149
\crossref{https://doi.org/10.1070/IM2012v076n06ABEH002617}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000312670100003}
\elib{http://elibrary.ru/item.asp?id=20481860}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84871598907}


Linking options:
  • http://mi.mathnet.ru/eng/izv7796
  • https://doi.org/10.4213/im7796
  • http://mi.mathnet.ru/eng/izv/v76/i6/p45

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. Dymov, “Nonequilibrium statistical mechanics of Hamiltonian rotators with alternated spins”, J. Stat. Phys., 158:4 (2015), 968–1006  crossref  mathscinet  zmath  isi  scopus
    2. A. V. Dymov, “Nonequilibrium statistical mechanics of a solid immersed in a continuum”, Proc. Steklov Inst. Math., 295 (2016), 95–128  mathnet  crossref  crossref  mathscinet  isi  elib  elib
    3. Dymov A., “Nonequilibrium Statistical Mechanics of Weakly Stochastically Perturbed System of Oscillators”, Ann. Henri Poincare, 17:7 (2016), 1825–1882  crossref  mathscinet  zmath  isi  elib  scopus
    4. S. M. Saulin, “Dissipation effects in infinite-dimensional Hamiltonian systems.”, Theoret. and Math. Phys., 191:1 (2017), 537–557  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
    5. Dymov A.V., “Asymptotic Behavior of a Network of Oscillators Coupled to Thermostats of Finite Energy”, Russ. J. Math. Phys., 25:2 (2018), 183–199  crossref  mathscinet  isi  scopus
  • Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:287
    Full text:65
    References:38
    First page:19

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019